# SDR USAASB97053

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE EMERGENCY EXIT SIGNS IN THE MID CABIN AND OVER THE LEFT OVERWING HATCH FAIL AFTER 5-10 SECONDS OF OPERATION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY M1134.  OPERATIONAL CHECK GOOD.  (M)
